Title: Breakdown points of affine equivariant estimators of multivariate location and covariance matrices
Authors: Lopuhaa, H. P. ×
Rousseeuw, Peter #
Issue Date: 1991
Publisher: Institute of Mathematical Statistics
Series Title: The Annals of Statistics vol:19 pages:229-248
ISSN: 0090-5364
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science